Integro-Differential Equations for Option Prices in Exponential Lévy Models

Cont, Rama and Voltchkova, Ekaterina (2005) Integro-Differential Equations for Option Prices in Exponential Lévy Models. Finance and Stochastics, 9 (3). pp. 299-325.

[img]
Preview
Text
Download (293kB) | Preview
Official URL: http://tse-fr.eu/pub/9534
Item Type: Article
Language: English
Date: July 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSM Research (Toulouse), TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:9534
URI: http://publications.ut-capitole.fr/id/eprint/2314

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year